# SDR GUUA95532050810A

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 27,657 hours, 32,378 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MIDDLE LIGHT ASSEMBLY OF GREEN GEAR INDICATOR LIGHTS DOES NOT STAY ON.  RESECURED MIDDLE LIGHT ASSY OF GREEN INDICATOR LIGHT, OPS CHECK OK.
